Dawna Austin
On day 4 of Amantadine.  It's supposed to help with energy levels.  I think it *might* be working as I have been able to stay out of bed the last few days, albeit with some effort.   I really hate taking drugs, but if my life will consist of staying in bed all the time, I don't see what other option I have.

Still dealing with emotional issues which make my perspective on life a bit more dark.  Finding myself at times suppressing my emotional side so that I don't have to deal with it.  I'm really at a loss as to how to look at heart issues without cracking under the pain of it.  I haven't been able to figure it out over the past year, so I'm not too optimistic that I'll figure it out any time soon.  I hope that I can .. because it makes life feel very long.

Pain levels are pretty low right now, just the internal toxic feeling which hasn't really gone away over the past few weeks. Numbness is still all there and going strong.  Fatigue is still strong and it's a constant battle with fighting depression about where my body and life is going.

Finally got my parking permit this week, so at least I can park close to a store's door on days when I feel all I can do is crawl from one place to the next.
| edit post
Reactions: 
3 Responses
  1. Miss-buggy Says:

    thanks for the update. Glad that the meds are helping a bit.

    I hate taking meds myself. I take them for my depression. The thing that I have come to accept is that it helps me and will make things better. It helps me to function. It isn't that much different then wearing glasses or being diabetic and needing the meds. It is hard if you are one that doesn't like to take meds period (like me) but once you are able to get to the stage of acceptance I think it becomes a lot easier, well in my experience at least. This may just be for a short time but no matter how long it is for they are there to help.
    You CAN do this. Thinking about you a lot.


  2. Glad to hear you are getting some help from the amantadine. Merv thinks it helps him in several ways. Steroids can bring depression and mood swings.

    Love you Dawna


  3. Anonymous Says:

    Rest in the arms of the Lord. He knows your every thought, He's listening, he loves you unconditionaly. I run to Him when my pain and fatigue overwhelm me
    (which is most of the time) and He comforts me.
    You and all with ms are in my prayers.
    God bless!!